bannednutritionnapsgear

Cutis Verticus Gyrata sufferer - seeking least side effects

ozzienam

New member
Member
Hi guys,
new to forum but have searched high and low everywhere online for anybody that can offer some sound advice on a relatively little know topic - I have Cutis Verticus Gyrata which is basically convoluted ripples on my scalp (mainly left and rear side) that resemble the outline of the shape of a brain. I have secondary CVG meaning it is not a preexisting genetic condition but rather from hormonal changes.

It first started when I was in Australia years ago. I was on a low dose of Reandrol for low testosterone prescribed by my urologist - every 2 then 3 months. I have also been on a controlled dose of Thyroxine for hypothyroidism.

I was also on antidepressants and anti anxiety meds. I was overweight and at one point I began a health kick involving cardio gradually increasing and then incorporating gym workouts (i had been into natural body building for many years prior to when I stopped training for about 4 years).

As my fitness improved I turned to peptides which a peptide clinic in Australia prescribed to me. I started on CJC-1295 & Ipamorelin on the highest recommended doses. I later incorporated SARMS Forte. It is during this time that I noticed the first sign of CVG - a single ripple line along left side of scalp. I asked the peptide hormone doctor and he stated that it is rare but can occur from the peptides I was on and said that if I stopped it would return to normal.

It did not. I stopped for a few months and later when my gym workouts were getting even more intense I decided to then start on an anabolic cycle. I went on a cycle of Deca and Sustanol with testosterone enanthate. I cycled for about 12-13 weeks stopping DECA 2 weeks before Sus and then went onto PCT Clomid, Arimadex and HCG. It was during the cycle that I had noticed an increase in ripples on the left and rear of my scalp that were gradual but continued until now I have significant rippling down the left and back of my head - forcing me to stop shaving my head due to embarassment.

Body building is my life and is the only thing that gives me pleasure, helps reduce my depression and gives me a goal. When I was on cycle I felt like a million bucks and that's what I want again. But I am absolutely shit scared about aggravating this damned CVG as I don't want it to get worse.

So little seems to be known about CVG other than studies showing that secondary CVG can be caused due to HGH and anabolic steroids. I understand that CVG conditions are something that endocrinologists know something about but I am hoping in this forum there are people with good knowledge and understanding of the relation between growth hormone and whatever else is going on and the human scalp. I am of the belief it may be an acceleration of growth of scalp tissue for some reason and it causes crowding of the skin hence the furrows in the scalp. Some photos online have guys whose bald heads resemble a complete brain pattern.

I want to know if there is anything that won't aggravate the scalp - something that avoids side effects in that area but still give me the gains that I desire. The peptides did something to begin it seems and since then it's triggered a permanent condition.

Please don't tell me the only solution is to stop everything. I am after suggestions on what the best option I have if I am still going to take AS. Also if there is something I could take alongside to mitigate/eliminate potential scalp related sides.

Thank you for reading.
 

cmb5017

Active member
Member
Hey bro, I have this too. I'm sure it developed from using test. There's no cure or treatment. According to my research even plastic surgery makes it worse. Nothing u can do bro. Stopping won't reverse it
 

DylanGemelli

Founding Member
Super Moderator
Hey bro, I have this too. I'm sure it developed from using test. There's no cure or treatment. According to my research even plastic surgery makes it worse. Nothing u can do bro. Stopping won't reverse it
i cannot advise you any different than cmb did and its far better to have first hand experience, which he clearly has...
 

RickRock

Community Leader
VIP Moderator
I agree with others. I don't know much about this condition, but it seems like there isn't much you can do about it at this point.
 

ozzienam

New member
Member
Thanks guys. Seems there is a link with excess HGH and CVG - testosterone affects HGH as was the peptides I was using.
I recall I was also using the last vial of CJC-1295 when I went on my cycle so my system was obviously pumping out too much HGH and for some reason it has triggered a permanent condition.

My research of the condition for anyone that is interested is that it is described as excessive soft tissue proliferation. The scalp undulations develop to accommodate the soft tissue overgrowth over the scalp in a narrow space limited by scalp fascia. CVG due to secondary aetiologies usually regresses; however, sometimes surgical interventions may be required (US National Library of Medicine). I have seen surgical outcomes and they do leave a nice scar on your head and of course the excised area means you lose a portion of scalp hair.

There are links with acromegaly due to HGH overuse and a small percentage of CVG but I don't have any acromegaly symptoms unless it is very subtle and I just haven't noticed it.

As I speak my CVG is fairly mild at the moment. It has receded somewhat from its worst. At different times of the day - such as when I have just woken up - my CVG ridges are thicker so I suspect that temperature variations and blood flow to the head help fill the vessels and reduce or increase the undulations. The only real way to accurately gauge it is to shave your head at times and take photos to check to see if there has been any changes.

In my case and from what I have read online in other websites and forums is that it does not go away and can worsen over time.
I suppose I am in a difficult position. I need to be aware of not exceeding HGH levels through using anything that over-stimulates HGH production.
Moving forward I think the best way to go is to go for AS that are milder and with less sides and go for slow gradual gains that won't overload my system and if there are worsening symptoms then to back off.

Hoping one day there will be something that eliminates all sides!
 

olderbro

Active member
Member
Thanks for sharing this bro, sorry we can't be of more help. I think you may well be our go to guy on this subject!
 
Top